Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 4274519
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Dyatlov and M. Zworski
Title: Mathematical theory of scattering resonances
Additional book information: Graduate Studies in Mathematics, Vol. 200, American Mathematical Society, Providence, RI, 2019, xi+634 pp., ISBN 978-1-4704-4366-5

References [Enhancements On Off] (What's this?)

  • David Borthwick, Spectral theory of infinite-area hyperbolic surfaces, Progress in Mathematics, vol. 256, Birkhäuser Boston, Inc., Boston, MA, 2007. MR 2344504, DOI 10.1007/978-0-8176-4653-0
  • Semyon Dyatlov, Resonance projectors and asymptotics for $r$-normally hyperbolic trapped sets, J. Amer. Math. Soc. 28 (2015), no. 2, 311–381. MR 3300697, DOI 10.1090/S0894-0347-2014-00822-5
  • Semyon Dyatlov and Colin Guillarmou, Pollicott-Ruelle resonances for open systems, Ann. Henri Poincaré 17 (2016), no. 11, 3089–3146. MR 3556517, DOI 10.1007/s00023-016-0491-8
  • Semyon Dyatlov and Maciej Zworski, Ruelle zeta function at zero for surfaces, Invent. Math. 210 (2017), no. 1, 211–229. MR 3698342, DOI 10.1007/s00222-017-0727-3
  • Semyon Dyatlov and Maciej Zworski, Mathematical theory of scattering resonances, Graduate Studies in Mathematics, vol. 200, American Mathematical Society, Providence, RI, 2019. MR 3969938, DOI 10.1090/gsm/200
  • Peter Hintz and András Vasy, The global non-linear stability of the Kerr–de Sitter family of black holes, Acta Math. 220 (2018), no. 1, 1–206. MR 3816427, DOI 10.4310/ACTA.2018.v220.n1.a1
  • Peter Hintz and András Vasy, Stability of Minkowski space and polyhomogeneity of the metric, Ann. PDE 6 (2020), no. 1, Paper No. 2, 146. MR 4105742, DOI 10.1007/s40818-020-0077-0
  • Richard Melrose, Scattering theory and the trace of the wave group, J. Functional Analysis 45 (1982), no. 1, 29–40. MR 645644, DOI 10.1016/0022-1236(82)90003-9
  • András Vasy, Microlocal analysis of asymptotically hyperbolic and Kerr-de Sitter spaces (with an appendix by Semyon Dyatlov), Invent. Math. 194 (2013), no. 2, 381–513. MR 3117526, DOI 10.1007/s00222-012-0446-8
  • Maciej Zworski, Sharp polynomial bounds on the number of scattering poles, Duke Math. J. 59 (1989), no. 2, 311–323. MR 1016891, DOI 10.1215/S0012-7094-89-05913-9

  • Review Information:

    Reviewer: Dean Baskin
    Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
    Email: dbaskin@math.tamu.edu
    Journal: Bull. Amer. Math. Soc. 58 (2021), 475-477
    DOI: https://doi.org/10.1090/bull/1714
    Published electronically: February 25, 2021
    Review copyright: © Copyright 2021 American Mathematical Society